# SDR ASOA04211

- Difficulty date: March 15, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4912 - DURING A GROUND INSPECTION IN DFW, THE EMERGENCY CEILING LIGHT AT ROW TWO WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY CEILING LIGHT LAMP AT ROW TWO.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
